# SDR R61A201301300095

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING F6 TORQUE TUBE BEARING SUPPORT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING F6 BEARING SUPPORT IAW EMB 170 AMM 27-51-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
